Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Brownian local times and taboo processes


Author: Frank B. Knight
Journal: Trans. Amer. Math. Soc. 143 (1969), 173-185
MSC: Primary 60.62
DOI: https://doi.org/10.1090/S0002-9947-1969-0253424-7
MathSciNet review: 0253424
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. L. Chung, Markov chains with stationary transition probabilities, Springer, Berlin, 1960. MR 0116388 (22:7176)
  • [2] W. Feller, An introduction to probability theory and its applications, Vol. 1, 2nd ed. and Vol. II, Wiley, New York, 1957 and 1966. MR 0088081 (19:466a)
  • [3] K. Ito and H. P. McKean, Jr., Diffusion processes and their sample paths, Springer, Berlin, 1965.
  • [4] F. B. Knight, Random walks and a sojourn density process of Brownian motion, Trans. Amer. Math. Soc. 109 (1963), 56-86. MR 0154337 (27:4286)
  • [5] P. Lévy, Processus stochastiques et mouvement brownien, Gauthier-Villars, Paris, 1948.
  • [6] D. B. Ray, Sojourn times of diffusion processes, Illinois J. Math. 7 (1963), 615-630. MR 0156383 (27:6306)
  • [7] G. Roberts and H. Kaufman, Tables of Laplace transforms, Saunders, Philadelphia, Pa., 1966. MR 0190638 (32:8050)
  • [8] C. Stone, Limit theorems for random walks, birth and death processes, and diffusion processes, Illinois J. Math. 7 (1963), 638-660. MR 0158440 (28:1663)
  • [9] H. Trotter, A property of Brownian motion paths, Illinois J. Math. 2 (1958), 425-433. MR 0096311 (20:2795)
  • [10] M. Silverstein, A new approach to local times, J. Math. Mech. 17 (1968), 1023-1054. MR 0226734 (37:2321)
  • [11] H. P. McKean, Jr., Excursions of a non-singular diffusion, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 1 (1963), 230-239. MR 0162282 (28:5481)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.62

Retrieve articles in all journals with MSC: 60.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0253424-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society